Optimal sufficient dimension reduction for the conditional mean in multivariate regression

Yoo, Jae Keun, Cook, R. Dennis . Biometrika 2007. 94 (1) :231-242

Locate this article in:

Bibtex

@article{CIS-243066,
  Author = {Yoo, Jae Keun and Cook, R. Dennis},
  Title = {Optimal sufficient dimension reduction for the conditional mean in multivariate regression},
  Journal = {Biometrika},
  Volume = {94},
  Number = {1},
  Year = {2007},
  Pages = {231--242},
  Keywords = {multivariate conditional mean, predictor effect test}
}

Similar articles